# SDR ASAA2016120618963

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 53,126 hours, 23,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AREA LIGHT (AISLE LIGHT) INOP AT ROW 8 LEFT. GROUNDED - YES. RELAMPED AND TESTED PER AMM 33-51-03-960-801. OPS NORMAL.
